# SDR USAA2014050200003

- Difficulty date: May 1, 2014
- Submitted: May 2, 2014
- Operation: Air carrier
- Aircraft: N620AW
- Make and model: Airbus A320-231
- Aircraft serial: 52
- Aircraft time: 77,598 hours, 34,958 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge Fitting
- Part number: D5288024720001
- Condition: Chafed
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 CHECK CHAFING DAMAGE ON LT MLG FWD DOOR HINGE FITTING APPROX 3 INCHES AFT OF LE AT DOOR ACTUATOR ATTACH POINT UPPER END.  REPLACED LT MLG FWD DOOR HINGE FITTING IAW SRM 51-72-11.
